| || |
Day 3 of trying to kick percs, oxys
Day 3 of trying to kick percs, oxys
I never imagined I'd be a pill addict, after all it's pills and booze that killed my mom a few years ago when she was only 47 years old. I swore I'd never go down the same path. Well I don't drink but I have developed quite the addiction to percs (5 mg) and during the last few months have started getting oxys every now and then and snorting them. I love the energy and euphoria I get from them. Unlike most people I've read about here, I never had a script from the doc for them. My husband broke and had to have pins put in his ankle a few years ago and has a regular script from his doctor. He gets 70 a month and is pretty good at taking them as prescribed. Me on the other hand has lowered myself to stealing from his script (he does give me pills from his script but when he tells me no, I find his hiding spot and take them) I'm not proud of this. Nor am I proud that I spend a lot of money on buying them off the street. Probably a couple hundred bucks already this month.. On Tuesday I decided enough was enough and went cold turkey. I am too scared to tell my doctor about my addiction. You see I have two babies, a 16 month old and a 5 month old and I'm terrified if I tell my doc I'm a pill addict he will call Childrens Aid and have my kids taken from me. I love my kids more then anything in this world and they are the reason I have chose to stop the bull******** and get clean. They deserve a sober mommy, something I never had. I don't want them going through what I did with my own mom. That was hell and I cannot ever put them through that. I am on day 3 cold turkey and feeling like hell. I am sweating like crazy, then chills, extremely depressed and crying a lot. (I go into the bedroom when I need to cry, I don't want my babies seeing me cry) God, how the hell did I end up like this?? I swore I never would and look, here I am shaking, crying and feeling like death coming off of percs. I have NO ENERGY! My house is a mess and I can't find the motivation to clean up. This withdrawal ******** is also causing me to act nutty. I started a huge fight with my husband yesterday over nothing really. How long will this last?? I'm afraid of having a heart attack because I've read going cold turkey can do that but since I have no script to ''Taper'' down from, wtf do I do?? I live in Canada so coverage isn,t a problem but like I said..what would the doc do if I walked in and asked him for some percs to taper off because I'm an addict. Would he call Childrens Aid on me? That's what I'm scared of. My kids are very well taken care of even though I am a pill addict but even still, a junkie is a junkie in their eyes. So I want some advice and tell me, how long will these withdrawal symptoms last and when will I get my own ''real'' energy back?? At 34 years old I feel a 100 years old right now. I ache like crazy and have zero energy. This really sucks.
I keep hittin the refresh button - so far no responses
Someone please respond...
Im coming.... lol... How many do you take a day? For how long? I have some good advice, but need to know that first.
Let me start here....
If you've gone three days, that is fantastic! You are about halfway through, girl, so don't give up, ok?
Second do not tell your doctor unless you get so sick you are dying, esp. in canada.
I have done this too many times to count. I could patronize you and tell you its fine, but its not. It hurts and it stinks and it sucks and I know that. But it will be ok. In four more days, it will be over or damn near it.
Immoudium is your friend. Take tons, at least 6 mgs (3 pills) four times a day at least. It has an opiate base and really helps alot.
If you can get Valerian root from the vitamin shoppe it will help the nerves and jumpiness.
Dont take benedryl or dyphenhydremine, ok? It makes you sleepy, but makes restless legs bad.
Waiting on your response, and we will talk more, ok?
I take about 8 5mg percs a day and sometimes even more. I also started doing oxys the odd time, snorting about 3 10's a day. I've done them maybe 2-3 times a month. I usually buy between 10-20 of them. Mainly it's the percs I'm doing.
''Second do not tell your doctor unless you get so sick you are dying, esp. in canada.''
That was my instinct, to not tell him. What do you know about revealing to docs in Canada out of curiousity?
Last edited by percodeath; 03-19-2009 at 11:38 AM.
Ok, now I know more. It really won't be that bad.
For back ground, let me say this. I am an opiate addict- have been for 10 years or so. I'm clean now. But I have detoxed off way higher doses and lived, and you will too.
One thing I learned- please, don't get scared. Realize that the worst case scenerio doesn't HAVE to be what happens. I want you to take a few minutes and lay on your bed, quietly. Calm yourself down and know that this is just illness, nothing more really. It doesn't have to toture your mind, only your body. When you have the flu, what do you do? You try and rest and do the best you can to take care of the kids.
You can do this, it just takes realizing what your body is doing.
The sweating and sick stomache is just the detox. The drug is leaving the body and the body os pissed. Once its gone, you'll feel much better.
The energy you got from the pills will come back,slowly. You will return to normal, slowly.
Is there anything I can help with? Any questions?
( I was heading out to paint my house. Sorry you didnt get a response sooner)
Oh,, and YOU WILL NOT have a heart attack. I detoxed off 160 mgs once, and I didn't. Opiate withdrawls aren't life threatening unless you already have serious health issues.
I have a few friends who are canadain and I know they tend to be very stingy with pain meds and less empathetic to those who get drugs illegally like you have been doing.
Originally Posted by percodeath
There's also the chance of it being on record, which youu never want.
And besides, really, theres no need to tell a doctor. The worst that happens during wds is dehydration and you CAN just claim a virus if you need treatment.
I'm curious as to why you said not to tell the doc especially in Canada - that was my gut instinct but I wonder if you have any info to share.
thank you so much for responding!!!! You have helped me a lot and I'm going to get those things you suggested - anything to make this hell easier to go through. I feel a lil better knowing in a few days I'll start to feel myself again. I know I have to do this, my kids future depends on it.
Thanks for the info, that's what I figured. I will just do this at home and not tell anyone. Thank you so much for your help!! And hats off to you for getting sober. I can't wait until I am no longer feeling like this. I just want my life back!
Stick around here. Lots of good people that can help you when you want to go back to the pills- and that day will come.
Getting off now is your best bet. Dont be like me, letting your older kids see you high all the time, or in wds cause you couldnt score. I cant imagine what my kids have been through.
Also, hot baths will help you so much. If you have to, put the babies in the bath with you. Keep your mind busy ( which cant be hard with lil kids...lol) and just know it passes.
The valerian is in the vitamin isle. Its wonderful and will help you sleep. I take 3 every night still.
Ok, I'm going to paint now. I'll be back later to check on you. ( see? I'm sober, and I have energy to paint the house...)
Thank you so much, yeah I think I'll get some Valerian today. I want to quit now while my kids are little. I watched my mom die a slow, painful death until the day her liver shut down. They tried for 3 days to save her but they couldn't. She never came to conciousness in the hospital so we never even got to say goodbye. Two years after her death I had my daughter and 12 months after that my son, it kills me that she's not alive to see and know them. I never want my kids to go through what I did with my mom. I have to do this even if the little selfish voice in my head says ''Look at all you have on your plate, nothing wrong with a little pick me up..'' I have to shut that voice up that tries to rationalize and justify my addiction. I know if I keep up the habit it will slowly kill me in the long run like it did my mom. Thank you for being there and listening to me. I hope the wd's go away soon. I'm so shaky right now I can barely type. I have been to the washroom so many times today with diarreah (sorry tmi!) or vomiting. This is hell. But when I get through this I will never touch those rotten pills again..God willing.
I am glad to see your posts end on a more encouraged note than when you began posting.
Originally Posted by percodeath
I can assure you that it is definitely God's will that He and not those rotten pills is your master. He tells us not to have other gods before Him, right? Well if that is what he commands, then He will surely supply all it takes to get them out of your life. He forgives those who ask and is always there for those who turn to Him.
This is my 13th day off them and for the last 6 days, I've had no withdrawals and life is so much better than it used to be.
I'll be praying for you.